# SDR C2XA00IA111

- Difficulty date: April 27, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145
- Aircraft serial: 145030
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BC50334903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PRE-FLIGHT INSPECTION, CREW REPORTED A CEILING EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
